The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Expansions of Powers of Multivariate Formal Power Series

Volume 3, Issue 1
Winter 1993
George Nakos, U.S. Naval Academy
 

Miller's Formula is an efficient algorithm for computing general powers of power series. This algorithm is generalized to multivariate power series with arbitrary coefficients and a simple implementation is given.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.